RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2020, Volume 11, Number 1, Pages 95–100 (Mi emj359)  

Short communications

Existence and maximal regularity of solutions in $L_2(\mathbb{R}^2)$ for a hyperbolic type differential equation with quickly growing coefficients

M. B. Muratbekova, Ye. N. Bayandiyevb

a Department of Higher Mathematics and Mathematics Teaching Methodology, Taraz State Pedagogical University, 62 Tole bi St, 080001 Taraz, Kazakhstan
b Department of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University, 13 Munaitpasov St, 010008 Nur-Sultan, Kazakhstan

Abstract: In this paper the problem of the existence of solutions is studied for a hyperbolic type differential equation defined in an unbounded domain. The problem of the smoothness of solutions is also considered here. Such problems are of particular interest when the coefficients are unbounded. The novelty of the work is that the weighted coercive estimate is obtained for the solutions of a hyperbolic type differential equation with quickly growing coefficients.

Keywords and phrases: hyperbolic type equation, maximal regularity, an unbounded domain, nonsmooth coefficients.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP05131080
This work was supported by the Ministry of Education and Science of the Republic of Kazakhstan [grant number (IRN) AP05131080].


DOI: https://doi.org/10.32523/2077-9879-2020-11-1-95-100

Full text: PDF file (457 kB)
References: PDF file   HTML file

MSC: 35M10
Received: 25.10.2019
Language:

Citation: M. B. Muratbekov, Ye. N. Bayandiyev, “Existence and maximal regularity of solutions in $L_2(\mathbb{R}^2)$ for a hyperbolic type differential equation with quickly growing coefficients”, Eurasian Math. J., 11:1 (2020), 95–100

Citation in format AMSBIB
\Bibitem{MurBay20}
\by M.~B.~Muratbekov, Ye.~N.~Bayandiyev
\paper Existence and maximal regularity of solutions in $L_2(\mathbb{R}^2)$ for a hyperbolic type differential equation with quickly growing coefficients
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 1
\pages 95--100
\mathnet{http://mi.mathnet.ru/emj359}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-1-95-100}


Linking options:
  • http://mi.mathnet.ru/eng/emj359
  • http://mi.mathnet.ru/eng/emj/v11/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:27
    Full text:12
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020